# SDR AALA20130808028

- Difficulty date: August 8, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 42,661 hours, 17,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT RBL 25 FROM STATIONS 927 TO 947 CORRODED.  REPLACED INTERCOSTAL IAW  AARD 51-00-05-1.
